# SDR FDEA201712213423

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 801
- Aircraft time: 26,958 hours, 14,768 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Detached
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT,  FOUND SPOILER 5 RIGHT BROKEN OFF AT  HINGE BRACKETS AND LEADING EDGE STICKING UP ABOVE WING SKIN.
